Publication
Title
Generalized walsh transforms and epistasis
Author
Language
English
Source (journal)
Bulletin of the Belgian Mathematical Society Simon Stevin. - Brussels, 1994, currens
Publication
Brussels : 2006
ISSN
1370-1444 [print]
2034-1970 [online]
Volume/pages
13:1(2006), p. 55-68
ISI
000239046600005
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 12.08.2017
To cite this reference